Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

"Properanol" 23 Months Out From Klonopin WD Please Help


[cl...]

Recommended Posts

At 23 months out post Klonopin WD I still have a horrible restless feeling / agitated  feeling which often times makes finding PEACE dam near impossible and has me currently thinking about how wonderful it would be to die 24/7. Has anyone either heard about or have personal experience with "Properanol"? Never would have thought this would be my life at 23 months out....feel like I just can't do this anymore.
Link to comment
Share on other sites

Interesting.  I was going to start a thread on Propranalol.   

 

I was in terrible shape during this last cut.  I am going to an excruciating break-up and am just about finished with my taper.  I have been sleepless and wired and in grief and shock.  I had a run of sleeplessness and was starting to feel like I was going to die with so much vibrating and muscle tension, in the night.  I remembered I had an old script for Propanalol and tried 5mg.  (a regular dose for blood pressure is 140mg/day).  This drug is saving my life right now.  Its a blood pressure medication.  So what it does is block adrenalin.  And lower the stress response.  It is used for heart palpitations.  My doctor has prescribed it for others, for 'performance anxiety'.    You take it in a much smaller dose than for what it is usually 'scribed.

 

It was 4 am and I was vibrating so bad, with muscle cramping.  My shoulders and back were so tense.  Shoulders felt like they were up around my ears. I couldn't relax my chest.  Within 10 minutes of taking 5mg,  I could feel my whole body relaxing.  I was able to get a few hours of sleep after 4 days of not.

 

This drug does not inform the GABA system.  It is not addictive.  I am only going to use it during my insomnia runs.  I was 'scribed it a few years ago when muscle cramping during my mid-taper was affecting my job carpentering.  What I know is that you don't want to take this drug and then do really hard work.  It slows the body down and your body wants to relax on it.

 

I would love to hear from others if they have experience with this drug.

Link to comment
Share on other sites

WOW thank you for the detailed message! Did it help you with the inner restlessness / nerve pain? I'm glad your getting some relief which is often times extremely tough to do when going through all of this.
Link to comment
Share on other sites

I was prescribed a beta blocker after going to see the doc in benzo w/d but never took any of it.  I was too afraid of what it might do.
Link to comment
Share on other sites

It is very good for calming palpitations and if you feel a panic attack coming. It acts against adrenaline and therefore calms you down. It isn’t a muscle relaxant per we but i felt it did lessen muscle twitching. I do recommend it. It does NOT act on the GABA receptors. But don’t take it everyday only when you need it.
Link to comment
Share on other sites

[8f...]

Interesting.  I was going to start a thread on Propranalol.   

 

I was in terrible shape during this last cut.  I am going to an excruciating break-up and am just about finished with my taper.  I have been sleepless and wired and in grief and shock.  I had a run of sleeplessness and was starting to feel like I was going to die with so much vibrating and muscle tension, in the night.  I remembered I had an old script for Propanalol and tried 5mg.  (a regular dose for blood pressure is 140mg/day).  This drug is saving my life right now.  Its a blood pressure medication.  So what it does is block adrenalin.  And lower the stress response.  It is used for heart palpitations.  My doctor has prescribed it for others, for 'performance anxiety'.    You take it in a much smaller dose than for what it is usually 'scribed.

 

It was 4 am and I was vibrating so bad, with muscle cramping.  My shoulders and back were so tense.  Shoulders felt like they were up around my ears. I couldn't relax my chest.  Within 10 minutes of taking 5mg,  I could feel my whole body relaxing.  I was able to get a few hours of sleep after 4 days of not.

 

This drug does not inform the GABA system.  It is not addictive.  I am only going to use it during my insomnia runs.  I was 'scribed it a few years ago when muscle cramping during my mid-taper was affecting my job carpentering.  What I know is that you don't want to take this drug and then do really hard work.  It slows the body down and your body wants to relax on it.

 

I would love to hear from others if they have experience with this drug.

Its not addictive no but still cause rebound symptoms in some ppl when quit the drug. In my case I got racing heart and higher BP. Yes it lowers adrenaline in blood but i was still very anxious on them and they didnt help for anxiety or my tremor. It only lower rapid heart rate and BP in my case.All beta blockers can cause w/d symptoms and be dangerous to just stop after regular use.

 

Found on Google

" If you stop taking propranolol tablets suddenly you may experience unpleasant side effects including sweating, shaking, worsening of angina, irregular or fast heartbeat, heart attack or death. Withdrawal should be gradual over 10 to 14 says"

 

https://www.goodtherapy.org/drugs/inderal-propranolol.html

Link to comment
Share on other sites

×
×
  • Create New...